# SDR C2XA06IA139

- Difficulty date: August 25, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N17513
- Make and model: Emb EMB-135LR
- Aircraft serial: 145292
- Aircraft time: 12,857 hours, 10,881 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, A SMOKE SMELL WAS DETECTED IN THE COCKPIT.  MAINTENANCE INSPECTED THE AIRCRAFT WITH NO DEFECTS BEING LOCATED.
